# SDR DALA2022100406464

- Difficulty date: October 3, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 11,883 hours, 1,398 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3403 EMERGENCY EXIT SIGN COVER LOOSE. LOCATION 3L. CORRECTIVE ACTION: FIXED EMERGENCY EXIT SIGN. (2435559)
